# SDR SWAA063735

- Difficulty date: September 30, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 23,174 hours, 13,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMEREGENCY EVAC SLIDE AFT GIRT BAR FITTING LOOSE.  SECURED EVAC SLIDE FITTING PER MM.
